# SDR AALA20011921

- Difficulty date: September 26, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - WORN AREA ON FRAME STATION 1418, LONGERON 7L TO 8L.  INSTALLED DOUBLER PER AARD 53-10-00-14.  (M)
